SIAM Journal on Applied Mathematics

Abkürzung der Fachzeitschrift: SIAM J APPL MATH
ISSN: 0036-1399
Verlag: Society for Industrial and Applied Mathematics



Publikationen

Go to first page Go to previous page 1 von 2 Go to next page Go to last page

Heftnummer: 5, Band: 77, Seitenbereich: 1653-1677
AN EFFECTIVE MODEL FOR BIOFILM GROWTH MADE BY CHEMOTACTICAL BACTERIA IN EVOLVING POROUS MEDIA (2017)
Schulz R, Knabner P

Heftnummer: 4, Band: 77, Seitenbereich: 1292 - 1319
Pattern size in Gaussian fields from spinodal decomposition (2017)
Wacker PK, Bianchi LA, Blömker D

Band: 76, Seitenbereich: 2154-2174
An optimization approach for well-targeted transcranial direct current stimulation (2016)
Wagner S, Burger M, Wolters CH

Heftnummer: 5, Band: 76, Seitenbereich: 1819-1843
HOMOGENIZATION OF REACTION-DIFFUSION PROCESSES IN A TWO-COMPONENT POROUS MEDIUM WITH NONLINEAR FLUX CONDITIONS AT THE INTERFACE (2016)
Gahn M, Neuss-Radu M, Knabner P

Band: 76, Seitenbereich: 1799-1818
On a Boltzmann mean field model for knowledge growth (2016)
Burger M, Lorz A, Wolfram MT

Heftnummer: 5, Band: 75, Seitenbereich: 2170-2192
Upscaling the flow and transport in an evolving porous medium with general interaction potentials (2015)
Ray N, Elbinger T, Knabner P

Heftnummer: 6, Band: 72, Seitenbereich: 1772-1791
Contamination Source Determination in Water Distribution Networks (2012)
Gugat M

Heftnummer: 6, Band: 72, Seitenbereich: 1899-1925
On modeling and simulation of electrokinetic phenomena in two-phase flow with general mass densities (2012)
Grün G, Campillo Funollet E, Klingbeil F

Heftnummer: 2, Band: 72, Seitenbereich: 512-534
The Eshelby Theorem and Application to the optimization of an Elastic Patch (2012)
Leugering G, Nazarov S, Schury F, et al.

Heftnummer: 6, Band: 71, Seitenbereich: 2168-2184
Two adjoint-based optimization approaches for a free surface Stokes flow (2011)
Repke S, Marheineke N, Pinnau R


Zuletzt aktualisiert 2016-09-05 um 11:10